MAUDE Adverse Event Report: K-C AFC Manufacturing, S. de R.L. de C.V U by Kotex Click : Tampon, Menstrual, Unscented : HEB

K-C AFC Manufacturing, S. de R.L. de C.V U by Kotex Click : Tampon, Menstrual, Unscented : HEB
Model Number Kotex Tampons
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Non-us event; occurred in canada.Consumer reported upon removal of a regular absorbency tampon, the string broke.She manually removed the pledget from her vaginal cavity.She did not seek medical attention and she did not report any adverse health effects.
 
Additional Manufacturer Narrative
The production identifier of lot number was not available from the consumer.The consumer did not have the package.With no means to determine the manufacturer/asset line and day of production, no further investigation on documents and supporting records can be performed.

Brand Name
U by Kotex Click : Tampon, Menstrual, Unscented : HEB
Common Device Name
Tampon, Menstrual, Unscented
Manufacturer (Section D)
K-C AFC Manufacturing, S. de R.L. de C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC Manufacturing, S. de R.L. de C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
+1(920)721-3128
MDR Report Key50854992
Report Number3011109575-2026-00045
Device Sequence Number9498226
Product Code HEB
UDI-Device Identifier00036000515886
UDI-Public(01)00036000515886
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K223749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKotex Tampons
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale